Efficient solution of a partial integrodifferential equation in finance

Sachs, E W and Strauss, A K (2008) Efficient solution of a partial integrodifferential equation in finance. Applied Numerical Mathematics, 58 (11). pp. 1687-1703. ISSN 0168-9274

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Applied Numerical Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2612
Subjects:
ID Code:
45569
Deposited By:
Deposited On:
11 Jul 2011 18:34
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jul 2020 09:45